# SDR CA971015048

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Hose
- Part number: 350A72072102
- Condition: Ruptured
- Location: Defrost
- Part time: 9,831 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) DEFROST HEATER HOSE DETERIORATED AND BLEW APART MELTING THE FIRST AID KIT.
